# SDR AALA972232

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Ws 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WEB CRACKED UNDER NR 7 SPOILER ACTUATOR CASTING, TWO PLACES.  REMOVED DAMAGED SECTION OF WEB AND INSTALLED WEB REPAIR PER BOEING SERVIEC BULLETIN 727-57-158.  (M)
